Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I am suffering from night fall. I am only 14

My name is Rishabh and I am 14 years old. From the last 4 days my semen is continuously coming out due to bad dreams. I tried hard to control this but this generally happens in the morning between 5 to 7. So will it cause some affects on my general health?
Asked On : Sun, 3 Apr 2011
Answers:  2 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Nothing to worry Risabh. Night fall is very normal and occurs in all men with good sexual nervous system. You are healthy, don't worry. Just be cool and confident. You will not lose strength or energy. Continue in normal daily activities and do studies well. You are fine.
Answered: Sun, 10 Jul 2011
I find this answer helpful
General & Family Physician Dr. Sumanth.P's  Response

Thanks for your query.

No It is not a bad sign.

Infact to say that It is a normal thing that happens during puberty.

Do not worry about It.
Hope I have answered your query.

I will be available for your follow up queries if any.

Wishing you good health.


Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor